MAUDE Adverse Event Report: LIVANOVA USA INC CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS; CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE

LIVANOVA USA INC CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS; CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE
Model Number AR-XXXXX
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.The involved aortic root cardioplegia cannula has been disposed by the customer and thus it is not available for investigation at livanova.A review of the dhr did not identify any deviation or non-conformity relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa in has received a report that, during a procedure, the aortic root cardioplegia cannula necessitate to be modified to remain connected.The customer reported this could have caused hemorrhage.There is no report of any patient injury.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
During follow up information with the customer, it was clarified that the complained issue was a smaller outside diameter of the aortic root cannula which caused the customer to change the whole cannula.Neither the complained cannula was made available nor any picture of the issue was provided.During follow up information with the customer, livanova has been informed that units belonging to the same lot were still available at the customer site.Despite requested, also those units were not returned to livanova.The review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.No other complaint has been recorded for the claimed product lot.The failure reported by the customer could not be assigned to a product problem.The issue claimed by the customer was never encountered in the past and could not be verified due to unavailability of the defective device.Without possibility for device investigation no product failure could be confirmed so no hazardous situation could be confirmed.Livanova will keep monitoring the market.H3 other text : device not available.

Brand Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Common Device Name
CARDIOPLEGIA ADAPTERS, VESSEL CANULAE, AND AORTIC ROOT CANNULAE
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key10118415
Report Number1718850-2020-00024
Device Sequence Number11224635
Product Code DWF
UDI-Device Identifier00803622103018
UDI-Public(01)00803622103018(240)AR-11014(17)221130(10)1930800092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberAR-XXXXX
Device Catalogue NumberAR-11014
Device Lot Number1930800092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1